# SDR ASAA2018061855067

- Difficulty date: June 15, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 10,359 hours, 3,500 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP CONTROL CABIN LIGHT ILLUMINATED ON RECALL.  EXTINGUISHED ON MC RESET.  ACFT GROUNDED.   PERFORMED A PACK TEMP CONTROL BITE IAW FIM 21-62, TASK 801. NO FAULTS FOUND.  LIGHT REMAINS EXTINGUISHED ON RECALL. NO 90 DAY HISTORY.
